# SDR DALA2021071403986

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 56,703 hours, 40,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE AFT EMERGENCY EXIT IDENTIFIER FLASHES WHEN ARMED AND BACK TO "ON" POSITION. THE BATTERY CHARGER WAS REPLACED IAW B717 AMM 33-51-03. AIRCRAFT IS OK FOR SERVICE. (LP #7340781 )
